# SDR AALA20060684

- Difficulty date: September 11, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJU - MIA TO BGI.  DURING FLIGHT CREW OXYGEN BOTTLE PRESSURE DROPPED TO 330.  LANDED SJU WITHOUT INCIDENT.  REPLACED OXYGEN BOTTLE AND INSPECTED FOR LEAKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
